Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 345, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 10, 2015, 6:02 PM EDT for Barrow County, Jackson County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2015, 6:02 PM EDT (22:02 UTC)
- Expired
- Aug 10, 2015, 6:30 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 114 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 374 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
669
WUUS52 KFFC 102202
SVRFFC
GAC013-157-102230-
/O.NEW.KFFC.SV.W.0345.150810T2202Z-150810T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT MON AUG 10 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JACKSON COUNTY IN NORTHEASTERN GEORGIA...
BARROW COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 630 PM EDT
* AT 602 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WINDER...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINDER...JEFFERSON...BRASELTON...AUBURN...STATHAM...ARCADE...
HOSCHTON...BETHLEHEM...CARL...RUSSELL...FORT YARGO STATE PARK...
BEAR CREEK RESERVOIR AND COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3403 8338 3403 8340 3400 8350 3399 8350
3398 8351 3391 8365 3392 8368 3390 8371
3396 8382 3398 8384 3413 8375
TIME...MOT...LOC 2202Z 300DEG 15KT 3402 8372
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:30 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 10, 3:30 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 330 PM EDT MON AUG 10 2015 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... LATEST REGIONAL RADARS SHOW A LINE OF ORGANIZED STRONG CONVECTION MOVING INTO FAR NW GA THIS AFTERNOON... AND HIRES MODELS SUPPORT THIS LINE OF SHOWERS AND THUNDERSTORMS PUSHING ACROSS THE REST OF NORTH GA THROUGH 8 TO 9 PM THIS EVENING. TIMING TOOL INDICATES THESE STRONG STORMS WILL PUSH ACROSS THE ATLANTA METRO AREA BETWEEN 6 PM AND 9 PM THIS EVENING. THESE STORMS ARE EXPECTED TO REMAIN STRONG AND EVEN A FEW POSSIBLY BECOMING SEVERE THROUGH THE EVENING HOURS ACROSS NORTH GA WHERE SPC HAS A MARGINAL RISK INDICATED. EXPECT THIS CONVECTION TO DIVE SOUTH TOWARD THE COLUMBUS AND MACON AREAS DURING THE LATE EVENING AND EARLY TUE MORNING HOUR... BUT EXPECT A WEAKENING TREND BY LATE THIS EVENING WITH LOSS OF DAYTIME HEATING. ALL THIS ACTIVITY IS BEING DRIVEN BY A SERIES OF UPPER DISTURBANCES THAT WILL HELP PUSH A COLD FRONT INTO NORTH GA BY 6-8 AM TUE MORNING... THEN ACROSS ATLANTA METRO AREA SOMETIME EARLY-MID TUE AFTERNOON. ALL THIS WILL WARRANT HOLDING ONTO A CHANCE A SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA OVERNIGHT... WITH DIMINISHING RAIN CHANCES EXPECTED ACROSS THE FAR NORTH TUE MORNING AS DRIER AIR FILTERS IN BEHIND THE FRONT. WILL SHOW A GOOD CHANCE OF SHOWERS AND THUNDERSTORM ACROSS MUCH OF CENTRAL GA ON TUE WHERE THE FRONT IS EXPECTED TO PROVIDE A BETTER FOCUS DURING DAYTIME HEATING. MODELS AGREE ON THE FRONT PUSHING SOUTH OF THE FORECAST AREA TUE NIGHT... WARRANTING DECREASING POPS OVER CENTRAL GA AT THAT TIME. RAINFALL AMOUNTS THROUGH TUESDAY WILL GENERALLY RANGE BETWEEN 0.5 TO 1.0 INCHES... SO NO WIDESPREAD FLOOD PROBLEMS ARE EXPECTED. TEMPERATURES WILL HOLD IN THE 70S TONIGHT FOR MOST AREAS... BUT SHOULD SEE HIGHS ACROSS PARTS OF NORTH GA ON TUE HOLD IN THE LOWER TO MID 80S BEHIND THE FRONT... WITH UPPER 80S TO LOWER 90S EXPECTED SOUTH OF THE FRONT. GUIDANCE IS SHOWING COOLER LOWS FOR TUE NIGHT FOR AT LEAST NORTH GA... WITH LOWS MOSTLY IN THE 60S NORTH OF ATLANTA... LOWER 70S ATLANTA AND SOUTHWARD. ENJOY. 39 .LONG TERM /WEDNESDAY THROUGH MONDAY/... EXTENDED MODELS CONTINUE TO BE IN GOOD CONSENSUS WITH THE COLD FRONT PUSHING INTO THE SOUTHERN CWA AND INTO SOUTHERN GA IN THE INITIAL LONG TERM PERIODS. HAVE ONLY MADE MINOR ADJUSTMENTS TO ACCOUNT FOR LATEST MODEL TIMING. HAVE ALSO MADE SLIGHT CHANGES TO MAX/MIN TEMPERATURES AND DEW POINTS GIVEN THE LATEST MODEL TRENDS. PREVIOUS FORECAST DISCUSSION IS INCLUDED BELOW. 31 /ISSUED 413 AM EDT MON AUG 10 2015/ GUIDANCE IN DECENT AGREEMENT WITH AFOREMENTIONED FRONTAL BOUNDARY IN THE SHORT TERM LINGERING ACROSS THE SOUTHERN TIER OF THE CWA FOR TUESDAY NIGHT INTO WEDNESDAY...THEN FINALLY PUSHING JUST SOUTH OF THE AREA AND BECOMING MORE DIFFUSE THRU THE REST OF THE WORK WEEK. HAVE TRENDED CHANCE TO SLIGHT POPS ACCORDINGLY AND ADVECTION OF ABNORMALLY DRY AIR IN FROM THE NW WILL ALLOW FOR A RATHER PLEASANT WED AND THURS WITH SLIGHTLY BELOW NORMAL HIGHS AND RESULTANT AFTERNOON RH VALUES IN THE 40S. FOR FRIDAY INTO THE WEEKEND...A BROAD/WEAK AREA OF LOW PRESSURE LOOKS TO DEVELOP ACROSS THE NORTHERN GULF OF MEXICO ALLOWING FOR SOME LOW LEVEL MOISTURE TRANSPORT OFF THE ATLANTIC. HAVE CONTINUED TO ADVERTISE A RETURN OF SLIGHT TO LOW END CHANCE POPS FOR PORTIONS OF THE AREA...MAINLY FOR DIURNALLY DRIVEN CONVECTION. NO OTHER CLEAR FORCING MECHANISM LOOKS TO BE PRESENT SO NOT EXPECTING ANYTHING WIDESPREAD AND RATHER STAGNANT AIRMASS IN PLACE SO DEVELOPMENT SHOULD BE TYPICAL SUMMERTIME OUTFLOW DRIVEN. TEMPS SHOULD BE SLIGHTLY WARMER THAN MIDWEEK BUT CLOSE TO NORMAL OR SLIGHTLY BELOW WITH ENHANCED CLOUD COVERAGE. BAKER && .AVIATION... 18Z UPDATE... CURRENT RADAR SHOWS SCATTERED SHOWERS DEVELOPING AROUND ALL TAF SITES. A MORE ORGANIZED AREA OF SHOWERS AND THUNDERSTORMS WAS NOTED OVER NE AL AND MOVING ESE. HI-RES MODELS BRING THE MORE ORGANIZED CONVECTION TO THE NW ACROSS THE ATLANTA AREA TAF SITES BETWEEN 20- 24Z. WILL CONTINUE TO SHOW TEMPO TSRA 20-24Z FOR NOW... WITH VCSH HANDLING THE CURRENT SHOWERS UNTIL 20Z. SCATTERED SHOWERS MAY LINGER OVERNIGHT... WITH MVFR CIGS EXPECTED TO SETTLE IN OVER MOST TAF SITES BY 09Z TUE... THEN PERSIST THROUGH 15-16Z TUE. A PRE- FRONTAL TROUGH SHOULD PUSH SOUTH OF ATLANTA TAF SITES BY 17-18Z... WITH A DRIER NW FLOW SPREADING VFR CONDITIONS INTO THE AREA TUE AFTERNOON. //ATL CONFIDENCE...18Z UPDATE... MED CONFIDENCE ALL ELEMENTS. /39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 88 71 91 / 50 40 30 10 ATLANTA 74 88 72 89 / 60 30 20 10 BLAIRSVILLE 67 82 64 85 / 60 30 10 5 CARTERSVILLE 71 88 69 89 / 60 30 20 5 COLUMBUS 75 92 73 93 / 40 40 40 20 GAINESVILLE 72 85 71 87 / 60 30 20 10 MACON 73 90 73 92 / 40 50 40 20 ROME 72 88 69 89 / 60 30 10 5 PEACHTREE CITY 73 88 71 89 / 60 30 30 10 VIDALIA 73 91 74 92 / 30 70 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....31 AVIATION...39
Hazardous weather outlook, Aug 10, 11:56 AM EDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1156 AM EDT MON AUG 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1156 AM EDT MON AUG 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE ACROSS NORTH GEORGIA AND PORTIONS OF CENTRAL GEORGIA... WEATHER HAZARDS EXPECTED... STRONG TO DAMAGING WINDS AND FREQUENT LIGHTNING. DISCUSSION... AN APPROACHING COLD FRONT FROM THE NORTHWEST WILL ALLOW FOR INCREASING THUNDERSTORM CHANCES THIS AFTERNOON AND TONIGHT AS THIS SYSTEM MOVES SOUTHEAST. A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO MOVE THROUGH PORTIONS OF NORTH GEORGIA DURING THE LATE AFTERNOON HOURS AND SETTLE INTO CENTRAL GEORGIA LATE THIS EVENING AND TONIGHT. SOME STORMS MAY BE STRONG TO SEVERE...ESPECIALLY ALONG AND NORTH OF A LAGRANGE TO WASHINGTON LINE. HIGHEST CHANCES OF STRONG TO SEVERE STORMS WILL BE BETWEEN 3 PM AND MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE FRONT WILL PUSH SLOWLY SOUTHEAST ACROSS CENTRAL GEORGIA ON TUESDAY ALLOWING FOR THE CONTINUED THREAT OF STRONG TO SEVERE STORMS MAINLY IN THE AFTERNOON TO EVENING PERIOD. DAMAGING WINDS AND FREQUENT LIGHTNING WILL AGAIN BE THE MAIN THREATS. WEDNESDAY AND THURSDAY HAVE STORM CHANCES LIMITED TO SOUTHERN PORTIONS OF CENTRAL GEORGIA AS THE FRONT LOOKS TO SLOW DOWN AND STALL. SLIGHT TO LOW END CHANCES OF STORMS RETURN TO THE REST OF THE AREA FOR THE END OF THE WEEK INTO NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED...THOUGH SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Aug 10, 5:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG CLEVELAND 34.60N 83.76W
08/10/2015 WHITE GA EMERGENCY MNGR
LAW ENFORCEMENT REPORTED THREE TREES DOWN IN THE
CLEVELAND AREA. ONE WAS DOWN AT EACH OF THE FOLLOWING
LOCATIONS...HWY 129 AND HULSEY ROAD...GREEN STREET AND
TOWN CREEK ROAD AT 75 SOUTH. AT THE GREEN STREET
LOCATION...A TREE FELL ON A HOUSE BUT NO MAJOR DAMAGE
WAS REPORTED.
&&
EVENT NUMBER FFC1500623
JLFLocal storm report, Aug 10, 5:46 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TSTM WND DMG 1 ESE PINK 34.59N 83.70W
08/10/2015 WHITE GA LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED A TREE DOWN AT HWY 115 E AND
PLESS ROAD.
&&
EVENT NUMBER FFC1500624
JLFLocal storm report, Aug 10, 5:53 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG 2 E JUNO 34.48N 84.16W
08/10/2015 DAWSON GA EMERGENCY MNGR
THE DAWSON COUNTY EMERGENCY MANAGER REPORTED MULTIPLE
TREES DOWN NEAR GROVER BURT ROAD AND HWY 136.
&&
EVENT NUMBER FFC1500625
JLFSpecial weather statement, Aug 10, 5:53 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT MON AUG 10 2015
GAZ080-102230-
TAYLOR GA-
553 PM EDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TAYLOR COUNTY UNTIL 630
PM EDT...
AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING SOUTHEAST AT 10 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
BUTLER...RUPERT...POTTERVILLE AND CHARING.
LAT...LON 3238 8432 3240 8432 3240 8434 3246 8440
3259 8426 3252 8410 3251 8411 3250 8413
3240 8420 3240 8425 3237 8425 3237 8431
TIME...MOT...LOC 2153Z 309DEG 8KT 3248 8427Special weather statement, Aug 10, 5:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT MON AUG 10 2015
GAZ049-050-060-102230-
MORGAN GA-GREENE GA-PUTNAM GA-
554 PM EDT MON AUG 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...
SOUTHWESTERN GREENE AND NORTHEASTERN PUTNAM COUNTIES UNTIL 630 PM
EDT...
AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUCKHEAD...OR NEAR MADISON...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...GREENSBORO...BUCKHEAD...REYNOLDS PLANTATION...PHOENIX...
SWORDS...PARKS MILL...HARMONY...CAREY AND GRESHAMVILLE.
LAT...LON 3350 8353 3367 8344 3364 8311 3335 8325
TIME...MOT...LOC 2154Z 295DEG 13KT 3356 8341Local storm report, Aug 10, 5:55 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT MON AUG 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM TSTM WND DMG AMICALOLA 34.55N 84.25W
08/10/2015 DAWSON GA EMERGENCY MNGR
THE DAWSON COUNTY EMERGENCY MANAGER REPORTED ONE TREE
DOWN ON HWY 52. THE TREE WAS BLOCKING THE HIGHWAY.
&&
EVENT NUMBER FFC1500626
JLFThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 2:28 PM EDT | Special Weather Statement | FFC | Dade, Walker | 32 min |
| Aug 10, 2:32 PM EDT | Special Weather Statement | FFC | Clarke | 28 min |
| Aug 10, 3:01 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Walker | 44 min |
| Aug 10, 3:24 PM EDT | Special Weather Statement | FFC | Catoosa, Chattooga, Floyd, Gordon, Murray, Whitfield | 36 min |
| Aug 10, 3:34 PM EDT | Special Weather Statement | FFC | Clarke, Oconee | 26 min |
| Aug 10, 3:45 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gilmer, Gordon, Murray, Polk | 30 min |
| Aug 10, 3:51 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 24 min |
| Aug 10, 3:55 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 35 min |
| Aug 10, 4:12 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Dawson, Fannin, Forsyth, Haralson and 4 more | 48 min |
| Aug 10, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 31 min |
| Aug 10, 4:54 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Hall, Lumpkin, Towns, Union and 1 more | 51 min |
| Aug 10, 5:02 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 28 min |
| Aug 10, 5:06 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 24 min |
| Aug 10, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 36 min |
| Aug 10, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Hall | 33 min |
| Aug 10, 5:15 PM EDT | Special Weather Statement | FFC | Taylor | 30 min |
| Aug 10, 5:21 PM EDT | Severe Thunderstorm Warning | FFC | Banks | 24 min |
| Aug 10, 5:26 PM EDT | Flash Flood Warning | FFC | Morgan | 6 hr |
| Aug 10, 5:37 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Aug 10, 5:39 PM EDT | Flash Flood Warning | FFC | Greene | 6 hr |
| Aug 10, 5:41 PM EDT | Special Weather Statement | FFC | Sumter | 34 min |
| Aug 10, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Jackson | 31 min |
| Aug 10, 5:50 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 25 min |
| Aug 10, 5:53 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Aug 10, 5:54 PM EDT | Special Weather Statement | FFC | Greene | 36 min |
| Aug 10, 6:07 PM EDT | Special Weather Statement | FFC | Newton | 23 min |
| Aug 10, 6:15 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 30 min |
| Aug 10, 6:38 PM EDT | Special Weather Statement | FFC | Butts, Clarke, Clayton, Fayette, Greene, Henry and 10 more | 52 min |
| Aug 10, 6:45 PM EDT | Severe Thunderstorm Warning | FFC | Butts | 45 min |
| Aug 10, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 27 min |
| Aug 10, 7:30 PM EDT | Special Weather Statement | FFC | Butts, Clarke, Greene, Henry, Jasper, Madison and 5 more | 30 min |
| Aug 10, 7:56 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Hancock, Jasper, Putnam | 49 min |
| Aug 10, 7:59 PM EDT | Special Weather Statement | FFC | Heard | 61 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.